# SDR IPXA2015122997184

- Difficulty date: December 28, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 68,221 hours, 13,829 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 8550
- Part serial: 2270
- Condition: Inoperative
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PDC, FOUND SMOKE DETECTOR IN LOWER FWD CARGO INOPERATIVE.  R & R SMOKE DETECTOR LOWER FWD CARGO ON POSITION NR 1 IAW AMM 26-14-01, PB 401, EFF REF IPC 26-14-01-01, ITEM 30J.
